# SDR TWAA9741001

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934L
- Make and model: Doug DC-9-41
- Aircraft serial: 47618
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Part number: M11864
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 515 - DURING FLIGHT, LEFT HAND GEAR UNSAFE LIGHT REMAINED ON WITH GEAR LEVER UP.  LIGHT REMAINED ON UNTIL GEAR DOWN AND GOT THREE GREEN INDICATORS.  REPLACED GEAR WARNING LIGHT, MFG PN M11864.  OPERATIONAL CHECK NORMAL.  CHECK - C - 3-10-97 - STL.  (X)
